The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (953 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 615–628
DOI: 10.4171/ZAA/488

Published online: 1994-12-31

Nonlinear Elliptic Equations Involving Critical Sobolev Exponents: Asymptotic Analysis via Methods of Epi-Convergence

Catherine Bandle[1] and A. Brillard[2]

(1) Aesch/BL, Switzerland
(2) Université de Haute Alsace, Mulhouse, France

We study the minimizers of two functionals involving critical Sobolev exponents, and whose Euler equations lead to nonlinear boundary value problems. We first employ classical methods to obtain estimates. We then rephrase the problems in a more abstract functional analytical setting. We use epi-convergence arguments in order to describe the behaviour of the minimizers.

Keywords: Calculus of variations, minimizing sequences, critical Sobolev ezponenLs, epi-convergence

Bandle Catherine, Brillard A.: Nonlinear Elliptic Equations Involving Critical Sobolev Exponents: Asymptotic Analysis via Methods of Epi-Convergence. Z. Anal. Anwend. 13 (1994), 615-628. doi: 10.4171/ZAA/488